Uncategorized

Drugs Overdose in Washington: Emergency Signs to Watch Out For

Washington, like other states of America, is reeling under the threat of a drug boom. And if drugs were not enough, there is a separate market of fake or counterfeit pills. They are manufactured with no safety controls, are incorrectly labeled, and contain many unknown and potentially dangerous substances. One of them is fentanyl. 

These fake pills resemble prescription pills. It’s difficult to tell them apart. They are readily available online and on social media platforms. For example, you can easily find counterfeit Xanax, Adderall, and Oxycodone. 

According to DEA (Drug Enforcement Administration), about 25 percent of the fake pills were found to be laced with a lethal content of fentanyl. 

And, according to Washington drug rehab officials, the scariest thing about today’s drug environment is people don’t know what they are taking! 

There was a time when people smoked marijuana and they knew it was only marijuana. They snorted crack; they knew it was crack. Today, you may not be sure. Your marijuana might be laced with deadly fentanyl or other equally potent and cheap substance. 

No wonder instances of opioid drug overdose are increasing like never before. 

Common reasons for opioid overdose

  • Mixing opioids with alcohol, sedatives, or other drugs
  • Succumbing to peer pressure and competing against each other in the use of drugs
  • Resuming drug intake after a period of abstinence or successful opioid withdrawal
  • Forgetting that you already took your prescription and taking it again
  • Using drugs laced with other potent substances like fentanyl that double up your normal dose

Opioid overdose can be very dangerous. If you feel you or somebody you know is tilting towards the curve of severe addiction, call the addiction hotline before it’s too late. 

Opioid overdose signs

  • Body becomes limp
  • Breathing gets extremely slow or stops
  • Heartbeats dip dangerously low or stop
  • Cannot speak
  • Gurgling noises through the mouth
  • Vomiting
  • Skin becomes pale or clammy to touch
  • Lips or fingernails turn purplish or blue
  • Not waking up from sleep

The above are signs of an emergency. Please call 911 immediately. Meanwhile, help the person breathe. Once you see they are breathing, lay them on the side. Administer naloxone in case you have it. Be with the person until medical aid arrives. 

This can happen to you or any drug addict near you. There’s hope. De-addiction. Search for “drug rehab near me” and help yourself or the addict. 

You can save a life. Helping somebody de-addict is akin to saving a life. This is because, if we observe, addicts hardly have a life. They are simply existing on Earth. 

If you are one of them, worry not. You can get back your life. It is possible to overcome opioid addiction. 

  • The first step is to have a desire to de-addict. 
  • The second step is to find a suitable rehab program in your area.
  • The third step is to successfully complete the program and practices abstinence thereafter. 

These three steps can give you a new life, a life that YOU control, not drugs. 

For more information, visit https://www.daylightdetox.com/.

Leave a Reply

Your email address will not be published.

Back to top button